Ein Regularitätskriterium für Stellenringe.

Gilbert Helmberg; Wolfgang Gröbner

Journal für die reine und angewandte Mathematik (1964)

  • Volume: 213, page 39-42
  • ISSN: 0075-4102; 1435-5345/e

How to cite


Helmberg, Gilbert, and Gröbner, Wolfgang. "Ein Regularitätskriterium für Stellenringe.." Journal für die reine und angewandte Mathematik 213 (1964): 39-42. <http://eudml.org/doc/150585>.

author = {Helmberg, Gilbert, Gröbner, Wolfgang},
journal = {Journal für die reine und angewandte Mathematik},
keywords = {rings, modules, fields},
pages = {39-42},
title = {Ein Regularitätskriterium für Stellenringe.},
url = {http://eudml.org/doc/150585},
volume = {213},
year = {1964},

AU - Helmberg, Gilbert
AU - Gröbner, Wolfgang
TI - Ein Regularitätskriterium für Stellenringe.
JO - Journal für die reine und angewandte Mathematik
PY - 1964
VL - 213
SP - 39
EP - 42
KW - rings, modules, fields
UR - http://eudml.org/doc/150585
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.